MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC S8-3T MICRO TEE TRANSDUCER

PHILIPS ULTRASOUND, INC S8-3T MICRO TEE TRANSDUCER
Model Number 989605431171
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Return of the suspect transducer is anticipated.Evaluation of the transducer will be included in a follow up report upon its return and investigation completion.
 
Event or Problem Description
A customer reported an s8-3t model transducer was producing poor image quality.There was no injury associated with this event.
 
Additional Manufacturer Narrative
Evaluation of the transducer confirmed the imaging issue as described by the customer.Investigation of the device revealed damage to the shaft, strain relief and connector, oil separation in the window, and scratches on the tip.The physical damage to the transducer inhibited the overall performance of the device and is indicative of improper maintenance.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
S8-3T MICRO TEE TRANSDUCER
Common Device Name
S8-3T MICRO TEE TRANSDUCER
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
MDR Report Key10314218
Report Number3019216-2020-00045
Device Sequence Number19627707
Product Code ITX
UDI-Device Identifier00884838073524
UDI-Public(01)00884838073524
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K030455
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number989605431171
Device Lot NumberB34PHC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/02/2020
Supplement Date Received by Manufacturer07/02/2020
Initial Report FDA Received Date07/23/2020
Supplement Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1